Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 74, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 25, 2017, 3:28 PM EDT for Franklin County, Nash County, North Carolina. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2017, 3:28 PM EDT (19:28 UTC)
- Expired
- May 25, 2017, 4:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, NC, Nash County, NC
The radar
The Raleigh/Durham radar (KRAX), 69 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 3:33 PM EDT | HAIL 0.25 | 10 Se Louisburg, NC | SPOTTER REPORTED PEA SIZE HAIL 10 MILES SE OF LOUISBURG. |
| May 25, 3:36 PM EDT | HAIL 0.88 | Bunn, NC | DIME TO NICKEL SIZE HAIL. |
| May 25, 3:40 PM EDT | HAIL 1.25 | 3 W Spring Hope, NC | QUARTER TO HALF DOLLAR SIZE HAIL WAS REPORTED ALONG HAYES ROAD NEAR SEVEN PATHS ROAD BETWEEN 340 - 355 PM. THE DURATION OF THE HAIL EVENT WAS 15 MINUTES. |
| May 25, 3:55 PM EDT | HAIL 1 | 3 Ene Bunn, NC | QUARTER SIZED HAIL AT THE CAMPGROUND AT LAKE ROYALE. HAIL LASTED FOR 14 MINUTES AND IS COVERING THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 975 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted.
115
WUUS52 KRAH 251928
SVRRAH
NCC069-127-252015-
/O.NEW.KRAH.SV.W.0074.170525T1928Z-170525T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
328 PM EDT THU MAY 25 2017
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Central Nash County in central North Carolina...
Southeastern Franklin County in central North Carolina...
* Until 415 PM EDT
* At 328 PM EDT, a severe thunderstorm was located near Bunn, or 10
miles southeast of Louisburg, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rocky Mount, Nashville, Dortches, Bunn, Red Oak and Spring Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3602 7777 3601 7777 3599 7778 3594 7779
3588 7823 3600 7827 3614 7782 3614 7781
3615 7781 3615 7780
TIME...MOT...LOC 1928Z 256DEG 38KT 3598 7818
HAIL...1.00IN
WIND...60MPH
$$
131 follow-up statement
961
WWUS52 KRAH 252001
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
401 PM EDT THU MAY 25 2017
NCC069-252010-
/O.CAN.KRAH.SV.W.0074.000000T0000Z-170525T2015Z/
Franklin NC-
401 PM EDT THU MAY 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3602 7777 3601 7777 3599 7778 3596 7779
3593 7809 3603 7811 3612 7783 3612 7780
TIME...MOT...LOC 2000Z 255DEG 34KT 3599 7801
$$
NCC127-252015-
/O.CON.KRAH.SV.W.0074.000000T0000Z-170525T2015Z/
Nash NC-
401 PM EDT THU MAY 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL NASH COUNTY...
At 400 PM EDT, a severe thunderstorm was located near Nashville,
moving east at 40 mph.
HAZARD...Half dollar size hail.
SOURCE...Public.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Rocky Mount, Nashville, Dortches and Red Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3602 7777 3601 7777 3599 7778 3596 7779
3593 7809 3603 7811 3612 7783 3612 7780
TIME...MOT...LOC 2000Z 255DEG 34KT 3599 7801
HAIL...1.25IN
WIND...<50MPH
$$
BLAESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 1:10 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 25, 1:10 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 110 PM EDT Thu May 25 2017 .SYNOPSIS... An upper level trough will cross central NC this afternoon. Weak high pressure will follow and extend across the southeastern U.S. through Friday night. A warm front will develop east across the Appalachians and become quasi-stationary across NC and VA through the weekend. && .NEAR TERM /THROUGH FRIDAY/... As of 110 PM Thursday... A mid-upper low over western Appalachians is pivoting east southeast this afternoon. Cold air aloft associated with the upper low combined with solar heating is supporting convection in central North Carolina with small hail. Isolated stronger cells have the potential to produce up to 1 inch diamater hail. There will be a related conditional threat of severe hail, particularly east of U.S. Hwy 1, where both instability and SSWly mid level flow/bulk shear will be relatively maximized in a brief window from 17Z-21Z. Strong to damaging straight line winds, driven by both the background mid level flow and sub-cloud evaporational/diabatic cooling, may also result. After about 21Z, the passage of the trough axis will cause the mid level flow to weaken and veer and consequently mitigate an earlier severe threat, while small hail will remain possible through early evening. Lastly, mixed character precipitation (Ie. a stratiform shield of light rain with some convective elements) will likely pivot across the nrn piedmont as the parent mid level moist axis swings around the base and wrn side of the upper trough; and this may result in a few sprinkles there this evening, until the moist axis lifts away after 03Z. Lows tonight in the 50s, with a light but steady Swly breeze in the MSL pressure gradient between sub-1000 mb low pressure that will be lifting away from the Middle Atlantic coast, and incoming 1015 mb high pressure from the nrn GOM and Gulf coast. Ridging and drier airmass on Friday will support clear to scattered clouds with max temperatures 80 to 85. && .SHORT TERM /Friday through Friday night/... As of 115 AM Thursday... The mid level low over the Northeast early Fri will continue moving to the NE along the coast of the Canadian Maritimes through Fri night, with its trailing trough axis lifting NE away from NC Friday morning. Rising heights aloft and a drying/stabilizing air mass -- as agreed upon by the latest model runs -- supports plenty of sunshine with no pops. Low level thicknesses start the day well below normal but do start to recover in the afternoon, indicating highs just a tad under normal, 79-84. Fast mid level winds from the WNW Fri night will likely draw some high level moisture across the region, and we could see a little orographic enhancement of these high clouds, based on the forecast thermal and moisture profiles. Expect lows of 60-64. -GIH && .LONG TERM /Saturday through Wednesday/... As of 410 AM Thursday... Sat/Sat night: A very broad and flat anticyclonic flow will stretch from NW Mexico across the southern Plains and mid Miss Valley to the Mid Atlantic region, north of a weak ridge centered over the NW Gulf, to begin the holiday weekend. At the surface, a weak and elongated Bermuda high will extend across the Southeast states, with a weak frontal zone to our north across VA/KY. Models show at least one subtle wave (which may be an old MCV) tracking within this fairly fast mid level flow across the Mid Atlantic Sat evening/night, prompting convection chances across northern and eastern NC late Sat but particularly Sat evening and into the night, accompanying a weak surface low tracking along the surface front boundary. With good model agreement on this general picture, will ramp up pops across the north late Sat afternoon, showing a max in the NE CWA Sat evening before decreasing slowly post-wave overnight. Thicknesses will have rebounded back above normal, so expect highs from the mid 80s far NW and near the VA border to the lower 90s SE. Lows Sat night 65-70. Sun-Mon: Starting Sun, a mid level low over W Ontario will deepen and drop SE across the N Great Lakes, as broad troughing begins to dig over the central and eastern CONUS. This trend from gently anticyclonic or zonal to cyclonic flow with the trough axis to our west indicates a moist return flow and increasing chances for mainly afternoon/evening convection, triggered in part by weak perturbations tracking from the W Gulf Coast northeastward across the Carolinas. At the surface, we're likely to see a cold front holding well to our NW, but with a weak prefrontal surface trough extending through the Piedmont. This will likely serve as a focus for the expected storms, with models suggesting the best coverage during the afternoon and evening of Memorial Day (unfortunately for many). Will go with a good chance of showers/storms each afternoon and evening. The aforementioned cold front is expected to drop SE into NC by late Mon, but appears likely to wash out before having any major impact on temps, as the mid level trough axis will still be to our west. Highs both days in the 80s to around 90 (with Sun perhaps a degree or two hotter than Mon) with muggy lows in the 60s to near 70. Tue-Wed: As the mid level trough over central and eastern NOAM broadens and shifts eastward, we should see a reinforcing front dropping through the area, helping to bring in drier and slightly cooler temps by mid week. Expect low shower/storm chances to be confined to SE sections Tue, with dry weather everywhere Wed as weak high pressure starts to build in from the W. Highs from around 80 to the mid 80s, and lows around 60 to the mid 60s. -GIH && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... As of 110 PM Thursday... Convection continues to intensify at 17Z from Albemarle to Chapel Hill to Roxboro. Isolated hail up to 1 inch diameter with stronger cells. Convective cells moving east northeast at 25 knots and will pass through RDU vicinity 1745-1830Z. Afternoon solar heating will support additional convection mainly northern half of area as an upper level trough and associated very cold temperatures aloft pivot northeastward across the forecast area. Outlook: At least a couple of clusters of showers and storms, some strong to severe, and with gusty outflow winds surging well away from them, will return to portions of central and/or northern NC for Sat afternoon through Sunday. The approach and stall of a couple of cold fronts east of the Appalachians may result in a band of MVFR ceilings over central NC Mon night, and also a small chance of diurnal convection both Mon and Tue. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...MWS NEAR TERM...MWS/Franklin SHORT TERM...Hartfield LONG TERM...Hartfield AVIATION...MWS/Franklin
Hazardous weather outlook, May 25, 5:34 AM EDT, 9 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 534 AM EDT Thu May 25 2017 NCZ008>011-026>028-041>043-077-078-088-089-260945- Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston- Wilson-Harnett-Wayne-Cumberland-Sampson- 534 AM EDT Thu May 25 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. While small hail will accompany any scattered thunderstorm this afternoon, the most intense storms will be capable of producing hail up to the size of golf balls and perhaps a few strong to damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed mainly for hail reports between noon and 7 pm. NCZ007-023>025-040-075-076-085-086-260945- Person-Alamance-Orange-Durham-Chatham-Moore-Lee-Scotland-Hoke- 534 AM EDT Thu May 25 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. While small hail will accompany any scattered thunderstorm this afternoon, the most intense storms will be capable of producing hail up to one and one quarter inches in diameter and perhaps a few strong to damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed mainly for hail reports between noon and 6 pm. NCZ021-022-038-039-073-074-083-084-260945- Forsyth-Guilford-Davidson-Randolph-Stanly-Montgomery-Anson-Richmond- 534 AM EDT Thu May 25 2017 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. While small hail will accompany any scattered thunderstorm this afternoon, the most intense storms will be capable of producing hail up to the size of pennies and perhaps a few strong to damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed mainly for hail reports between noon and 6 pm. 26
In the hours before
Special weather statement, May 25, 1:53 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
153 PM EDT THU MAY 25 2017
NCZ008-009-025-041-251900-
Vance NC-Durham NC-Wake NC-Granville NC-
153 PM EDT THU MAY 25 2017
...Scattered strong thunderstorms with hail will affect portions of
Vance...Durham... north central Wake and Granville Counties Until
300 PM EDT...
At 151 PM EDT, Doppler radar was tracking A strong thunderstorm over
Durham, moving east at 25 mph. Other strong storms were located
north of Oxford and near Kerr Lake.
Pea size hail will be possible with this storm.
Locations impacted include...
Raleigh, Durham, Henderson, Oxford, Creedmoor, Butner, Kittrell,
Stem, Stovall and Middleburg.
LAT...LON 3626 7831 3623 7834 3623 7838 3616 7842
3618 7849 3608 7854 3602 7854 3594 7862
3587 7900 3614 7896 3624 7878 3654 7877
3654 7832
TIME...MOT...LOC 1751Z 259DEG 24KT 3595 7894
BLAESSpecial weather statement, May 25, 2:26 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Raleigh NC
226 PM EDT THU MAY 25 2017
NCZ010-011-026-027-041>043-077-088-089-251930-
Johnston NC-Nash NC-Franklin NC-Sampson NC-Harnett NC-Wake NC-
Warren NC-Halifax NC-Cumberland NC-Wilson NC-
226 PM EDT THU MAY 25 2017
...An area of showers and strong thunderstorms will affect portions
of Johnston...Nash...Franklin...northwestern Sampson...eastern
Harnett...central Wake...eastern Warren...Halifax...northeastern
Cumberland and northwestern Wilson Counties Until 330 PM EDT...
At 223 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms stretching from near Louisburg and Rocky Mount
southeast across Smithfield to near Fayetteville. These showers and
storms were moving northeast at 25 mph.
Pea size hail and wind gusts up to 40 mph are expected with
stronger storms.
Locations impacted include...
Raleigh, Rocky Mount, Roanoke Rapids, Smithfield, Nashville,
Louisburg, Lillington, Halifax, Garner and Fuquay-Varina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
&&
LAT...LON 3651 7790 3650 7782 3648 7777 3649 7771
3648 7764 3644 7762 3641 7755 3637 7755
3634 7759 3630 7755 3631 7751 3614 7767
3615 7768 3615 7770 3608 7772 3511 7864
3534 7900 3655 7796 3654 7790
TIME...MOT...LOC 1823Z 280DEG 21KT 3571 7827
13Special weather statement, May 25, 2:44 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
244 PM EDT THU MAY 25 2017
NCZ039>041-075>077-251930-
Lee NC-Chatham NC-Harnett NC-Randolph NC-Wake NC-Moore NC-
244 PM EDT THU MAY 25 2017
...Strong thunderstorms will move through Lee...Chatham... western
Harnett...southern Wake and Moore Counties through 330 PM EDT...
At 242 PM EDT, Doppler radar was tracking strong thunderstorms
near Sanford and Southern Pines, moving east at 35 mph.
Pea size hail and wind gusts up to 40 mph will be possible with
these storms.
Locations impacted include...
Sanford, Southern Pines, Pittsboro, Carthage, Siler City,
Fuquay-Varina, Pinehurst, Goldston, Apex and Holly Springs.
LAT...LON 3519 7920 3521 7924 3520 7928 3521 7966
3524 7967 3525 7969 3578 7962 3568 7871
3519 7913
TIME...MOT...LOC 1842Z 268DEG 33KT 3546 7918
13Local storm report, May 25, 2:50 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
250 PM EDT THU MAY 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 3 NW PURNELL 36.05N 78.62W
05/25/2017 E0.25 INCH GRANVILLE NC SOCIAL MEDIA
REPORT OF PEA TO DIME SIZE HAIL NEAR WAKE AND GRANVILLE
COUNTY LINE.
&&
EVENT NUMBER RAH1700547
TDHLocal storm report, May 25, 3:07 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
307 PM EDT THU MAY 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL LOUISBURG 36.10N 78.30W
05/25/2017 M0.25 INCH FRANKLIN NC TRAINED SPOTTER
SPOTTER REPORTED PEA SIZE HAIL IN LOUISBURG.
&&
EVENT NUMBER RAH1700548
TDHSpecial weather statement, May 25, 3:14 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
314 PM EDT THU MAY 25 2017
NCZ011-027-028-042-043-078-252015-
Edgecombe NC-Johnston NC-Nash NC-Halifax NC-Wayne NC-Wilson NC-
314 PM EDT THU MAY 25 2017
...Showers and strong thunderstorms stretching from near Roanoke
Rapids southwest along the I95 corridor will affect portions of
Edgecombe...east central Johnston...Nash...Halifax...northern Wayne
and Wilson Counties until 415 PM EDT...
At 311 PM EDT, Doppler radar was tracking showers and strong
thunderstorms from Roanoke Rapids southwest to near Goldsboro,
moving east at 40 mph.
Pea size hail and wind gusts up to 40 mph have been reported from
stronger storms. Be prepared to move indoors as these storms pass.
Locations impacted include...
Rocky Mount, Tarboro, Wilson, Scotland Neck, Elm City, Fremont,
Micro, Enfield, Princeville and Sharpsburg.
LAT...LON 3609 7731 3600 7741 3590 7734 3582 7735
3583 7739 3581 7742 3580 7747 3557 7782
3543 7783 3540 7781 3548 7829 3630 7755
3632 7744 3626 7741 3624 7738 3621 7738
3616 7727 3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 1911Z 273DEG 34KT 3572 7784
13The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 12:46 AM EDT | Special Weather Statement | RAH | Sampson | 29 min |
| May 25, 1:03 AM EDT | Special Weather Statement | RAH | Anson | 57 min |
| May 25, 1:36 AM EDT | Special Weather Statement | RAH | Alamance | 24 min |
| May 25, 1:45 AM EDT | Special Weather Statement | RAH | Anson, Richmond | 30 min |
| May 25, 1:48 AM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond | 42 min |
| May 25, 2:17 AM EDT | Special Weather Statement | RAH | Moore, Richmond | 28 min |
| May 25, 2:36 AM EDT | Special Weather Statement | RAH | Chatham, Lee | 24 min |
| May 25, 3:17 AM EDT | Special Weather Statement | RAH | Cumberland, Durham, Granville, Harnett, Wake | 28 min |
| May 25, 10:52 AM EDT | Special Weather Statement | RAH | Davidson, Guilford, Randolph | 68 min |
| May 25, 12:10 PM EDT | Special Weather Statement | RAH | Alamance, Durham, Orange, Person | 80 min |
| May 25, 12:38 PM EDT | Special Weather Statement | RAH | Randolph | 67 min |
| May 25, 12:50 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange, Person | 40 min |
| May 25, 1:41 PM EDT | Special Weather Statement | RAH | Montgomery, Moore, Randolph, Stanly | 79 min |
| May 25, 1:53 PM EDT | Special Weather Statement | RAH | Durham, Granville, Vance | 67 min |
| May 25, 2:26 PM EDT | Special Weather Statement | RAH | Franklin, Halifax, Harnett, Johnston, Nash | 64 min |
| May 25, 2:44 PM EDT | Special Weather Statement | RAH | Chatham, Lee, Moore | 46 min |
| May 25, 3:14 PM EDT | Special Weather Statement | RAH | Edgecombe, Wilson | 61 min |
| May 25, 4:06 PM EDT | Severe Thunderstorm Warning | RAH | Wilson | 24 min |
| May 25, 4:15 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash | 45 min |
| May 25, 4:37 PM EDT | Special Weather Statement | RAH | Edgecombe | 53 min |
| May 25, 4:38 PM EDT | Special Weather Statement | RAH | Vance | 52 min |
| May 25, 4:42 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash, Wilson | 37 min |
| May 25, 4:45 PM EDT | Special Weather Statement | RAH | Granville | 45 min |
| May 25, 5:33 PM EDT | Special Weather Statement | RAH | Granville | 42 min |
| May 25, 5:35 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Vance | 21 min |
| May 25, 5:37 PM EDT | Special Weather Statement | RAH | Halifax, Vance, Warren | 68 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.